# SDR VNAA202402290001

- Difficulty date: January 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140614
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5.   DENTS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 WERE MEASURED AND WERE EVALUATED WITHIN LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01
